MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ALTRX +4 10D 32IDX54OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US ALTRX +4 10D 32IDX54OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1221-32-154
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923); Migration (4003)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Inflammation (1932); Joint Dislocation (2374); No Code Available (3191)
Date of Event 10/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Hip revision surgery found a finding in the acetabulum; patient who had had one of our pinnacle + corail prostheses placed two years ago; the insert is broken and the femoral head of the prosthesis is out of the socket causing metallosis of the entire area.Product: 122132154, lot: not reported.Product: 136522000, lot: not reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Review of the attached image could not confirm a dislocation event but could confirm the liner has fractured.A root cause could not be determined.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ALTRX +4 10D 32IDX54OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10792574
Report Number1818910-2020-24021
Device Sequence Number19650206
Product Code LPH
UDI-Device Identifier10603295016182
UDI-Public10603295016182
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1221-32-154
Device Catalogue Number122132154
Device Lot NumberHF3485
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/21/2020
Supplement Date Received by Manufacturer11/17/2020
01/14/2021
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date11/30/2020
01/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 32 +5 BR; ARTICUL/EZE BALL 32 +5 BR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR